# SDR AALA202410216644

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 57,703 hours, 39,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3276
- Condition: Faulted
- Location: Zone 200
- Part time: 57,703 hours, 39,169 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY POWER SUPPLY FAULT DURING OPS CHECK OF EMERGENCY SYSTEM. MAINTENANCE REPLACED LH EMERGENCY POWER SUPPLY IAW AMM 33-51-38.
